# SDR SWIA2020031049208

- Difficulty date: February 6, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,931 hours, 21,325 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY STGR27 L/H AFT OF FS333 HAS CORROSION   (C-CHECK) RO 3/6/2020   REPLACED STRINGER SPLICE AT LH FS333 STGR27. REF CRJ900 SRM. NO LEAKS NOTED.
